# SDR MYWA201507130001

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-400
- Aircraft serial: 28198
- Aircraft time: 28,747 hours, 26,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C371922
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING A MAINTENANCE INSPECTION, EMERGENCY BATTERY PACK WAS FOUND INOPERATIVE.
